# SDR 99ZZZX3471

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N444MK
- Make and model: Lear 25D
- Aircraft serial: 252
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Limiter
- Part number: 66002125
- Condition: Broken
- Location: Tailcone
- Part time: 11,854 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST PRESSURIZATION DURING CLIMB THROUGH FL 200.  AIRCRAFT RETURNED TO  MAINTENANCE BASE FOR REPAIR.  DUCT TEMP LIMITER FOR CABIN PRESSURIZATION FOUND BROKEN AT MOUNT BASE AND WAS REPLACED WITH AN UPDATED, IMPROVED PART IAW A FACTORY SUPPLIED AIRCRAFT MODIFICATION KIT (AMK).
